RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, Issue 4, Pages 31–38 (Mi vuu186)  

This article is cited in 1 scientific paper (total in 1 paper)

MECHANICS

The stabilization of program motions of balanced gyrostat

S. P. Bezglasnyi, M. A. Khudyakova

Korolev Samara State Aerospace University, Samara, Russia

Abstract: We consider program motion of balanced gyrostat. We solve the problem of construction asimptotically stability program motion. The program motion can be any function. Control is received in the form the analytical solution. We solve the problem of stabilization by the direct Lyapunov's method and the method of limiting functions and systems. In this case we can use the Lyapunov's functions having constant signs derivatives.

Keywords: balanced gyrostat, coaxial bodies, programm motion, functions with constant sings, Lyapunov's function.

Full text: PDF file (177 kB)
References: PDF file   HTML file

UDC: 62.534(031)
MSC: 74H45
Received: 06.09.2010

Citation: S. P. Bezglasnyi, M. A. Khudyakova, “The stabilization of program motions of balanced gyrostat”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, no. 4, 31–38

Citation in format AMSBIB
\Bibitem{BezKhu10}
\by S.~P.~Bezglasnyi, M.~A.~Khudyakova
\paper The stabilization of program motions of balanced gyrostat
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2010
\issue 4
\pages 31--38
\mathnet{http://mi.mathnet.ru/vuu186}


Linking options:
  • http://mi.mathnet.ru/eng/vuu186
  • http://mi.mathnet.ru/eng/vuu/y2010/i4/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bezglasnyi S.P., Zharenkov S.V., “Postroenie programmnykh dvizhenii dvoinogo mayatnika peremennoi dliny s podvizhnoi tochkoi podvesa”, Izvestiya samarskogo nauchnogo tsentra rossiiskoi akademii nauk, 14 (2012), 33–37  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:124
    Full text:59
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019